| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
| Date of Event |
06/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4) reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had glares and halos.The iol was exchanged for another company lens.Clinical reason for explant mentioned as positive and negative dysphotopsia, expected astigmatism.There are two medical device reports associated with this patient.This report is associated with the right eye.Additional information has been requested.
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.The lens is cut in half, typical of insertion and removal from the eye.Marks are observed on the optic that are similar to those left by a surgical instrument used to grasp the lens.A power and resolution inspection could not be conducted due to extensive damage.Product history records were reviewed and the documentation indicated the product met release criteria.The file indicates the use of a qualified cartridge and handpiece.Information regarding the viscoelastic was not provided.The product investigation could not identify a root cause for the reported complaint.A power and resolution inspection could not be conducted due to the extensive damage.Each lens is subjected to a 100 percent assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The file indicates the multifocal (2.25cyl), 23.0 diopter lens was replaced with a non-company monofocal 23.5 diopter lens.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient vision needs.Information was provided that the patient had pre-existing dry eye syndrome, fuchs and anterior basement membrane dystrophy (abmd).The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.